# SDR AWXA960075

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Deteriorated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3887 - DURING ROUTINE C-7 MAINTENANCE CHECK, FOUND NR 4 SPOILER HAS DETERIORATED PREVIOUS REPAIR ON UPPER SURFACE, CENTER OF PANEL.  FILLED DENT IN UPPER SURFACE OF NR 4 SPOILER IAW SRM 51-40-06.  (M)
